Asymptotic distributions οf linear combinations of order statistics

Tom 22 / 1994

Małgorzata Bogdan Applicationes Mathematicae 22 (1994), 201-225 DOI: 10.4064/am-22-2-201-225

Streszczenie

We study the asymptotic distributions of linear combinations of order statistics (L-statistics) which can be expressed as differentiable statistical functionals and we obtain Berry-Esseen type bounds and the Edgeworth series for the distribution functions of L-statistics. We also analyze certain saddlepoint approximations for the distribution functions of L-statistics.

Autorzy

  • Małgorzata Bogdan

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek